# SDR IPXA2024030291807

- Difficulty date: January 23, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0155504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR - R/H I/B FLAP O/B FWD HINGE #3 LUG BORE HAS CORROSION (114-60) COMPLETE SUBJECT REPAIR PER ATTACHED SUBTASK EO-89593-REQ1 (REF EA 011-5740-01-B0165 IR). BUSHING INSTALLED AND REPAIR ACCOMPLISHED ON EA#011-5740-B0165, AUDIT C/W. REVIEWED.
